productid-->108
    Beechams Flu-Plus Caplets

     

Beechams Flu-Plus Caplets

0 reviews   0 reviews   |  Write a review
  • Price: £4.49
  • Availability:

    In Stock

  • Quantity/Size:Size: 24
  • Quantity:
     
    This product has a maximum quantity of 4

Beechams Flu-Plus Caplets are extremely effective in providing immediate relief in typical symptoms of flu and common cold. Available in an easy-to-swallow caplet form, it provides rapid and sustained relief from fever, shivers, blocked nose, painful sinuses, headache, sore throat and fever-related fatigue.

Do not take any other preparations containing paracetamol, caffeine or phenylephrine hydrochloride. The medicine is contraindicated for those who are allergic to any of the major or minor ingredients. You should also avoid taking it if you are suffering from hypertension, cardiac ailments, hyperthyroidism, liver or kidney ailments, diabetes or taking any antidepressants.

The caplets are for the use of adults, the elderly and children above 12years of age. The recommended dosage is two caplets every four to six hours up to a maximum of eight caplets in a day. In case of children between six and twelve years, the recommended dosage is one caplet every four to six hours as required. The medicine is not recommended for children below the age of six years. Always read all labels and instructions thoroughly before use.

Each Beecham Flu Plus Caplet contains 500mg paracetamol, 25mg caffeine and 5mg phenylephrine as the active ingredients. It also contains as excipients the colour sunset yellow (E 110) and potassium sorbate (E 202).

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload